# SDR UIEA2020042800902

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-STA 1840-1880 LBL 11.33" SEAT TRACK UPPER SURFACE FOUND CORROSION.( CABIN-STA 1830.45-1890.45 LBL 11.33" SEAT TRACK REPAIRED IAW SRM 53-00-52-2R-12 REPAIR 12. )
